SHARE
Courtesy Photo
Some EpiPen, EpiPen Jr. Devices Recalled by Mylan in the U.S.
April 4, 2017
RECALL ALERT:
This recall is being conducted as a result of the receipt of two previously disclosed reports outside of the U.S. of failure to activate the device due to a potential defect in a supplier component. The potential defect could make the device difficult to activate in an emergency (failure to activate or increased force needed to activate) and have significant health consequences for a patient experiencing a life-threatening allergic reaction (anaphylaxis).
The recall impacts certain lots of the 0.3 mg and 0.15 mg strengths of EpiPen Auto-Injector. None of the recalled lots include the authorized generic for EpiPen Auto-Injector, which is also manufactured by Meridian Medical Technologies.
Please see table below with lot numbers included in the recall.
For more information and details regarding this recall, click here.

For possible poisonings or questions regarding this recall,
call your local poison center in Texas at 1-800-222-1222.